# SDR QXEA0200847

- Difficulty date: May 26, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 11,672 hours, 15,800 cycles
- Engine: Pwc PW150A
- Engine time: 10,730 hours, 15,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Part number: 3038400
- Part serial: PCEAG0050
- Condition: Inoperative
- Location: Engine
- Part time: 10,730 hours, 15,132 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-AIRCRAFT APPEARS TO HAVE LIGHT HAZE IN COCKPIT AND CABIN, POSSIBLY FROM BLEED AIR. REMOVED AND REPLACED #2 ENGINE. OPERATIONAL CHECK AND GROUND RUN GOOD. AIRCRAFT RETURNED TO SERVICE.
